This forum is for the discussion of anything to do with Prostate Cancer. There are only four rules:
No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
No harvesting e-mail addresses for Spam;
No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making
Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.
Since this is an International Forum, please specify your location in your post.
Don, I suggest that you not waste engery in worry about the IF SYMPTON. "If" can play havoc in our day to day lives especially in our on going fight against the big C. Have a look at my story in the Mentors list under RP. For nearly eight years I have been on Casodex 150mg intermittent therapy with next to no side effects.
If and when you should need to go back to some type of treatment look at all options. It is easy for the doctor take the easy way and recommend ADT. He does not have to live with it. Either way you are going to get a cure, whether be it ADT, Casodex or DES. There are so many things in the pipe line that something must come up to "save" us
Let me get this straight. Your claim is that side effects are mitigated by the type of medication. I was under the impression that side effects were due to lack of testosterone and the individual's reaction to chemical castration. - p (Alaska, USA)
The lack of testosterone is caused by the medication. Lupron and Zoladex stop the production of testr. Without the medication there would be no side effects, at least not as strong as as one on ADT can experience